# SDR WX0A2023052631770

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 74,310 hours, 28,603 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 798449
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY BATT (11WL) AND AFT EPSU BATT (13WL) FAILED EPSU TEST. / REPLACED LEFT EMERGENCY EPSU BATT (11WL) AND AFT EPSU BATT (13WL) W/REF TO AMM 33-51-38 PB 401. OPS CHECK GOOD."
